Low regularity global well-posedness for the quantum Zakharov system in 1D

Tsai Jung Chen, Yung-Fu Fang, Kuan Hsiang Wang

Research output: Contribution to journalArticle

Abstract

In this paper, we consider the quantum Zakharov system in one spatial dimension. We prove the global well-posedness of the system with L2-Schrödinger data and some wave data. The regularity of the wave data is in the largest set. We give counterexamples for the boundary of the set. As the quantum parameter tends to zero, we formally recover the result of Colliander-Holmer-Tzirakis for the classical Zakharov system.

Original languageEnglish
Pages (from-to)341-361
Number of pages21
JournalTaiwanese Journal of Mathematics
Volume21
Issue number2
DOIs
Publication statusPublished - 2017 Jan 1

Fingerprint

Global Well-posedness
Quantum Systems
Regularity
Large Set
Counterexample
Tend
Zero

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Chen, Tsai Jung ; Fang, Yung-Fu ; Wang, Kuan Hsiang. / Low regularity global well-posedness for the quantum Zakharov system in 1D. In: Taiwanese Journal of Mathematics. 2017 ; Vol. 21, No. 2. pp. 341-361.
@article{0842473e52f54cf496ac3836df2560ca,
title = "Low regularity global well-posedness for the quantum Zakharov system in 1D",
abstract = "In this paper, we consider the quantum Zakharov system in one spatial dimension. We prove the global well-posedness of the system with L2-Schr{\"o}dinger data and some wave data. The regularity of the wave data is in the largest set. We give counterexamples for the boundary of the set. As the quantum parameter tends to zero, we formally recover the result of Colliander-Holmer-Tzirakis for the classical Zakharov system.",
author = "Chen, {Tsai Jung} and Yung-Fu Fang and Wang, {Kuan Hsiang}",
year = "2017",
month = "1",
day = "1",
doi = "10.11650/tjm/7806",
language = "English",
volume = "21",
pages = "341--361",
journal = "Taiwanese Journal of Mathematics",
issn = "1027-5487",
publisher = "Mathematical Society of the Rep. of China",
number = "2",

}

Low regularity global well-posedness for the quantum Zakharov system in 1D. / Chen, Tsai Jung; Fang, Yung-Fu; Wang, Kuan Hsiang.

In: Taiwanese Journal of Mathematics, Vol. 21, No. 2, 01.01.2017, p. 341-361.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Low regularity global well-posedness for the quantum Zakharov system in 1D

AU - Chen, Tsai Jung

AU - Fang, Yung-Fu

AU - Wang, Kuan Hsiang

PY - 2017/1/1

Y1 - 2017/1/1

N2 - In this paper, we consider the quantum Zakharov system in one spatial dimension. We prove the global well-posedness of the system with L2-Schrödinger data and some wave data. The regularity of the wave data is in the largest set. We give counterexamples for the boundary of the set. As the quantum parameter tends to zero, we formally recover the result of Colliander-Holmer-Tzirakis for the classical Zakharov system.

AB - In this paper, we consider the quantum Zakharov system in one spatial dimension. We prove the global well-posedness of the system with L2-Schrödinger data and some wave data. The regularity of the wave data is in the largest set. We give counterexamples for the boundary of the set. As the quantum parameter tends to zero, we formally recover the result of Colliander-Holmer-Tzirakis for the classical Zakharov system.

UR - http://www.scopus.com/inward/record.url?scp=85016509575&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85016509575&partnerID=8YFLogxK

U2 - 10.11650/tjm/7806

DO - 10.11650/tjm/7806

M3 - Article

VL - 21

SP - 341

EP - 361

JO - Taiwanese Journal of Mathematics

JF - Taiwanese Journal of Mathematics

SN - 1027-5487

IS - 2

ER -